Lattices of effectively nonintegral dimensionality

Dhar, Deepak (1977) Lattices of effectively nonintegral dimensionality Journal of Mathematical Physics, 18 (4). pp. 577-585. ISSN 0022-2488

Full text not available from this repository.

Official URL:

Related URL:


We construct a class of lattice systems that have effectively nonintegral dimensionality. A reasonable definition of effective dimensionality applicable to lattice systems is proposed and the effective dimensionalities of these lattices are determined. The renormalization procedure is used to determine the critical behavior of the classical XY model and the Fortuin-Kasteleyn cluster model on the truncated tetrahedron lattice which is shown to have the effective dimensionality 2 log3 /log5. It is found that no phase transition occurs at any finite temperature.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:9292
Deposited On:02 Nov 2010 12:33
Last Modified:02 Nov 2010 12:33

Repository Staff Only: item control page